# SDR QXEA0101791

- Difficulty date: November 14, 2001
- Submitted: November 15, 2001
- Operation: Air carrier
- Aircraft: N478US
- Make and model: Fokker F.28 MK4000
- Aircraft serial: 11227
- Aircraft time: 35,023 hours, 41,755 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Acm
- Condition: Odor
- Location: A/C Bay
- Stage of operation: UK
- How discovered: O
- Nature of condition: B
- Precautionary procedure: H

## Discrepancy

PDX - STRONG EXHAUST ODOR COMING FROM THE NUMBER ONE AIR CYCLE MACHINE.  PLACED AIR CYCLE MACHINE ON MEL 21-1, RSI 330954.
